# SDR HYIA20180202001

- Difficulty date: February 1, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N660CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0406
- Aircraft time: 37,286 hours
- Engine: Cont TSIO520VB
- Engine time: 4,314 hours
- System (JASC): 8011 · Engine Starter
- Part: Bearing
- Part number: 63899
- Condition: Fragmented
- Location: Adapter Shaft
- Component: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE LEFT ENGINE HAD LOW OIL PRESSURE,  BELOW GREEN ARC AT 1700 RPM.  DEBRIS WAS FOUND IN THE OIL FILTER,  FURTHER INSPECTION DISCOVERED THE STARTER ADAPTER SHAFT NEEDLE BEARING TO BE SEVERELY DAMAGED.  THE ENGINE WAS REPLACED.
